# SDR SWAA2017072515257

- Difficulty date: July 20, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 76,491 hours, 63,270 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602312A
- Part serial: PC052
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SLAT DELAMINATED ON INBOARD TRAILING EDGE.  R&R NR 5 SLAT PER AMM.
